MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE LT SZ 3-4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE LT SZ 3-4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74025633
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed because the left insert was implanted into a right knee.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Based on the information provide, the root cause of the reported issue is the result of a potential user/procedural related error.No clinical documents were provided, therefore, no thorough clinical assessment of the reported issue can be rendered.A review of the complaint history revealed no previous complaints with the same failure mode for the listed part.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II CR ISRT XLPE LT SZ 3-4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8034064
Report Number1020279-2018-02352
Device Sequence Number16469573
Product Code JWH
UDI-Device Identifier00885556422588
UDI-Public00885556422588
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74025633
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer10/17/2018
10/17/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/19/2018
05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;